# SDR UPS05444406

- Difficulty date: April 11, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747283B
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 440 STR 10R FRAME CRACKED.  U/DECK BS440 STR 10R FRAME REPAIRED AS PER SRM 53-10-04 FIG 11.
